# SDR SWAA2024112570197

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 68,253 hours, 35,586 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE DOES NOT SLIDE FREELY ON SEATBACK 11F EMERGENCY EXIT ROW.<[01] R&R TRAY TABLE ON SEATBACK 11F EMERGENCY EXIT ROW PER CMM 25-21-42
